# SDR DXTA2025012702087

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 14,852 hours, 9,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25652
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT WORK IN THE ARM POSITION WITH ALL POWER SHUT DOWN. ALSO, EMERGENCY EXIT LIGHT OVER MAIN CABIN DOOR AND EMERGENCY LIGHT OVER SEAT FOUR DO NOT ILLUMINATE IN THE ON POSITION. ALL OTHER INTERIOR/EXTERIOR EMERGENCY LIGHTS ILLUMINATE IN THE ON POSITION. CORRECTIVE ACTION: REPLACED BATTERY SUPPLY ASSY FUSE. OPS CHECK GOOD. IAW CESSNA CE-680 AMM 33-50-10
